# SDR MALA964793

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3078 - INBOUND TO MSP, THE NOSE GEAR STARTED CYCLING UP AND DOWN.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FUNCTIONALLY TESTED THE LANDING GEAR AND PERFORMED RIGGING CHECKS BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  (M)
